# SDR AALA20121017002

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 37,530 hours, 18,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS OVERHEAD CEILING EMERGENCY EXIT LIGHTS INOPERATIVE.  RESEATED FIRST CLASS EMERGENCY LIGHT BATTERY PACK.  OPS CHECK NORMAL.
